# SDR SWIA200616793

- Difficulty date: June 19, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 29,145 hours, 42,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR COURTESY LIGHT AND EMERGENCY FLOOD LIGHT INOP.  RELAMPED PASSENGER DOOR COURTESY AND EMERGENCY FLOOD LIGHT.  OPS CHECK GOOD.
